Volume 11,Issue 1,1991 Table of Contents

   
Other Issues:  
  

目录

Computational Equivalence Between the Problems of Sorting and Monotone Reconstruction for Random Permutations
  Kequan Ding
  1991,11(1):1-8 [Abstract(1080)]  [View PDF]
  
A Characterization of Semihereditary Radicals
  Cai Chuanren
  1991,11(1):9-12 [Abstract(847)]  [View PDF]
  
The Quasi-P-Radicals of Γ- rings and Generalized Γ-rings Are Amitzur-KypoⅢ Radicals
  Xi Ougen
  1991,11(1):13-16 [Abstract(770)]  [View PDF]
  
A B On the Block Independence in g-Inverse of a Matrix (A B C O)
  Chen Yonglin
  1991,11(1):17-20 [Abstract(923)]  [View PDF]
  
Generators,Relations and Coverings of 2B2
  Li Zhuo
  1991,11(1):21-27 [Abstract(1042)]  [View PDF]
  
On Subdirectly Irreducible Completely Left Symmetric F-rings
  Fan Fusheng
  1991,11(1):28-30 [Abstract(735)]  [View PDF]
  
Regular Rings and V-Rings Relative to Torsion Theory
  Zhang Shunhua
  1991,11(1):31-36 [Abstract(911)]  [View PDF]
  
Some Characterization of Semi-Fredholm Operators
  Du Hongke
  1991,11(1):37-39 [Abstract(894)]  [View PDF]
  
A Spirallikeness Condition for Analytic Functions
  Yang Dinggong
  1991,11(1):40 [Abstract(711)]  [View PDF]
  
Sum of Reciprocal of an Arithmetical Function
  Xuan Tizuo
  1991,11(1):41-46 [Abstract(888)]  [View PDF]
  
Probability Contractor and Some Equations in PN-Spaces
  Zeng Wenzhi
  1991,11(1):47-51 [Abstract(845)]  [View PDF]
  
Decomposition of Involutions
  Gan Danyan
  1991,11(1):52-56 [Abstract(838)]  [View PDF]
  
The Existence and Nonexistence of a Global Smooth Solution for the Initial Value Problem of Generalized Kuramoto-Sivashinsky Type Equations
  Guo Boling
  1991,11(1):57-70 [Abstract(1445)]  [View PDF]
  
The Moving Boundary Problem of Heat-Conduction Equation
  Li Wenshen
  1991,11(1):71-77 [Abstract(970)]  [View PDF]
  
S(n)={Ki:1≤i≤n}-因子数的递归关系式
  杨利民
  1991,11(1):78 [Abstract(844)]  [View PDF]
  
Oscillatory Comparision Theorems of Solutions for the Nonlinear Vector Functional Differential Equations
  Guan Zhihong
  1991,11(1):79-84 [Abstract(1068)]  [View PDF]
  
Globally Asymaptotic Behaviour of a Class of Integro-differential Equations
  Hu Shigeng
  1991,11(1):85-90 [Abstract(800)]  [View PDF]
  
On the Meromorphic Solutions of Some Class Rational Coefficient Ordinary Differential Equations
  Tan Yuewu
  1991,11(1):91-92 [Abstract(1003)]  [View PDF]
  
On Limiting Regularity of Solution of a Fourth Order Variational Inequality
  Deng Qingping
  1991,11(1):93-96 [Abstract(864)]  [View PDF]
  
The Wolfe Type Duality for Nonsmooth Nonconvex Multiobjective Programming
  Liu Sanyang
  1991,11(1):97-101 [Abstract(803)]  [View PDF]
  
Second-Order Optimality Conditions for a Class of Quasidifferentiable Functions
  Tan Zhongfu
  1991,11(1):102 [Abstract(799)]  [View PDF]
  
Roundoff Error Analysis of Algorithms for Polynomial Interpolation
  Huamg Kaibing and Li Zhilin
  1991,11(1):103-109 [Abstract(1036)]  [View PDF]
  
关于拟常曲率空间的一个注记
  刘祖汉
  1991,11(1):110 [Abstract(788)]  [View PDF]
  
A Minimax Principle without Differentiability
  Tixiang Wang
  1991,11(1):111-116 [Abstract(847)]  [View PDF]
  
Random Design Regression Analysis with Censored Data
  Zheng Zukang
  1991,11(1):117-126 [Abstract(982)]  [View PDF]
  
Finite Geometries and PBIB Deslgns(Ⅱ)
  Wei Wandi and Yang Benfu
  1991,11(1):127-132 [Abstract(823)]  [View PDF]
  
The Proofs of Several Theorems about the Order Relation
  Fang Weiwu
  1991,11(1):133-138 [Abstract(857)]  [View PDF]
  
Some Algebraic Relations Between p-models
  Song Fangmin
  1991,11(1):139-142 [Abstract(871)]  [View PDF]
  
A Refinement of Hilbert′s Double Series Theorem
  L.C.Hsu and Y.J.Wang
  1991,11(1):143-144 [Abstract(861)]  [View PDF]
  
The Dissection of some Integral Representations of Several Complex Variables
  Chen Shujin
  1991,11(1):145-147 [Abstract(788)]  [View PDF]
  
关于Pólya-de Bruijn计数定理局限性的评注
  韩绍岑
  1991,11(1):148-150 [Abstract(832)]  [View PDF]
  
The Correction of Extension of Steffensen's Inequality
  Cao Yuan
  1991,11(1):151-153 [Abstract(804)]  [View PDF]
  
评介吴学谋的泛系三专著
  郭成
  1991,11(1):154-156 [Abstract(803)]  [View PDF]
  
The Equivalence of Medium Propositional Calculus MP* and 3-Valued Lukasiewicz Propositional Calculus L3
  Zhang Dongmou
  1991,11(1):157-158 [Abstract(1129)]  [View PDF]